# SDR COMA2010050150109

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 33,688 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 33,688 hours, 29,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB ABOVE CARGO DOOR TRACK FS 621.00.  REPAIRED CRACK IN WEB ABOVE CARGO DOOR TRACK AT FS 621 IAW CRJ REO 601R-53-61-1541 REV B.
